| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 concomitant devices, nexgen lps-flex articular surface size cd/1-2 10mm, catalog #: 00596402210, lot #: 65551431, nexgen precoat stemmed precoat tibial component size 2 catalog #: 00598002702, lot #: j6852568, nexgen stem implant 15mm x 75mm catalog #: 00598801215, lot #: 65185623.H6, component code, proposed code is mechanical (g04), femur.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the devices remain implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It is reported that the patient has been experiencing ongoing pain and instability with bone resorption since receiving a right knee arthroplasty three (3) years prior.Attempts have been made; however, no additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h10, h11.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.